A non-discrete space X with Cp(X) Menger at infinity

Angelo Bella, Rodrigo Hernández-Gutiérrez

Abstract

In a paper by Bella, Tokgös and Zdomskyy it is asked whether there exists a Tychonoff space X such that the remainder of Cp(X) in some compactification is Menger but not σ-compact. In this paper we prove that it is consistent that such space exists and in particular its existence follows from the existence of a Menger ultrafilter.


Keywords

Menger spaces; non-meager P-filter; pointwise convergence topology

Subject classification

54D20; 54A35; 54C35; 54D40; 54D80; 54H11

Full Text:

PDF

References

A. V. Arkhangel'skii, Topological Function Spaces, Mathematics and its Applications (Soviet Series), 78. Kluwer Academic Publishers Group, Dordrecht, 1992. x+205 pp. ISBN: 0-7923-1531-6

L. F. Aurichi and A. Bella, When is a space Menger at infinity?, Appl. Gen. Topol. 16, no. 1 (2015), 75-80. https://doi.org/10.4995/agt.2015.3244

T. Bartoszynski and H. Judah, Set theory. On the Structure of the Real Line, A K Peters, Ltd., Wellesley, MA, 1995. xii+546 pp. ISBN: 1-56881-044-X https://doi.org/10.1201/9781439863466

A. Bella, S. Tokgöz and L. Zdomskyy, Menger remainders of topological groups, Arch. Math. Logic 55, no. 5-6 (2016), 767-784. https://doi.org/10.1007/s00153-016-0493-8

D. Chodounsky, D. Repovs and L. Zdomskyy, Mathias forcing and combinatorial covering properties of filters, J. Symb. Log. 80, no. 4 (2015), 1398-1410. https://doi.org/10.1017/jsl.2014.73

O. Guzmàn, M. Hrusák and A. Martínez-Celis, Canjar filters, Notre Dame J. Form. Log. 58, no. 1 (2017), 79-95. https://doi.org/10.1215/00294527-3496040

M. Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1958), 83-105. https://doi.org/10.1215/S0012-7094-58-02509-2

R. Hernández-Gutiérrez and P. J. Szeptycki, Some observations on filters with properties defined by open covers, Comment. Math. Univ. Carolin. 56, no. 3 (2015), 355-364. https://doi.org/10.14712/1213-7243.2015.125

W. Just, A. W. Miller, M. Scheepers and P. J. Szeptycki, The combinatorics of open covers. II, Topology Appl. 73, no. 3 (1996), 241-266. https://doi.org/10.1016/S0166-8641(96)00075-2

W. Marciszewski, P-filters and hereditary Baire function spaces, Topology Appl. 89, no. 3 (1998), 241-247. https://doi.org/10.1016/S0166-8641(97)00216-2

W. Marciszewski, On analytic and coanalytic function spaces Cp(X) , Topology Appl. 50 (1993), 341-248. https://doi.org/10.1016/0166-8641(93)90023-7

B. Tsaban, Menger's and Hurewicz's problems: solutions from "the book" and refinements, in: Set theory and its applications, 211-226, Contemp. Math., 533, Amer. Math. Soc., Providence, RI, 2011. https://doi.org/10.1090/conm/533/10509

Abstract Views

1071
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. GAMES AND HEREDITARY BAIRENESS IN HYPERSPACES AND SPACES OF PROBABILITY MEASURES
Mikołaj Krupski
Journal of the Institute of Mathematics of Jussieu  first page: 1  year: 2020  
doi: 10.1017/S1474748020000286



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt